Show simple item record

dc.contributor.authorZUEVSKY, A.
dc.date.accessioned2018-09-20T16:29:09Z
dc.date.available2018-09-20T16:29:09Z
dc.date.issued2011-01-01
dc.identifier.citationZUEVSKY, A. (2011). uU-q((G) over cap) heisenberg families. Journal of Nonlinear Mathematical Physics 18 (1), 55-64
dc.identifier.issn1402-9251,1776-0852
dc.identifier.urihttp://hdl.handle.net/10379/14543
dc.description.abstractWe explicitly describe Heisenberg families of elements in an arbitrary grading subspaces of the quantized universal enveloping algebra U-q((G) over cap) of an affine Kac-Moody algebra (G) over cap in the Drinfeld formulation.
dc.publisherInforma UK Limited
dc.relation.ispartofJournal of Nonlinear Mathematical Physics
dc.subjectheisenberg subalgebras
dc.subjectquantized universal enveloping algebra
dc.subjectmodel
dc.titleU-q((G) over cap) Heisenberg families
dc.typeArticle
dc.identifier.doi10.1142/s1402925111001143
dc.local.publishedsourcehttp://www.tandfonline.com/doi/pdf/10.1142/S1402925111001143?needAccess=true
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record